# SDR UPS204533

- Difficulty date: September 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- System (JASC): 5711 · Wing Spar
- Part: Spar Chord
- Part number: 1252024T0
- Condition: Corroded
- Location: Ws 130-224.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CORROSION (C57-581-03.00E-02) RT WING UPPER SPAR CHORD IS CORRODED FROM WS 130 TO 224.5 AND GOING UNDER TRUNNION FITTING.  REMOVED AND REPAIRED RT WING SPAR CHORD IAW UPS E.O. B727-5710-7410-A.
